I have recently restarted taking statins for high cholesterol. I stopped them before because they seemed to coincide with an outbreak of thrush which I had never had before and I had read somewhere of a link with one’s internal ph balance.
Then a week ago I thought I’d really better go back to them and have noticed increasing cramps in my hands which can seize up and need massaging back into use and some truly excruciating episodes of inner thigh cramps- above the knee to the groin- which are as bad as anything I have experienced for a long time.
I have upped my magnesium tablets (which always helped with leg cramps in the past) but also feel increased weariness in my legs in general.
Am I perhaps imagining this, looking for a problem? Recent research decreed there was no link between muscle issues and statins - well so “they” say.
So do I take my chance given that statins can decrease the risk of heart attack and stroke (but not to a massive degree) or put up with these bouts of crippling pain?
I do feel wearier and have less energy than I remember - but that’s probably just age.
I would be interested to hear other opinions and reactions if any.
MawtheMerrier Sun 05-Feb-23 14:47:47
FlexibleFriend Sun 05-Feb-23 15:01:23
pascal30 Sun 05-Feb-23 15:04:34
YorkLady Sun 05-Feb-23 15:05:23
TillyTrotter Sun 05-Feb-23 15:13:32
Ziplok Sun 05-Feb-23 15:15:20
Gingster Sun 05-Feb-23 15:16:54
Kate1949 Sun 05-Feb-23 17:23:41
MayBee70 Sun 05-Feb-23 18:08:24
Fleurpepper Sun 05-Feb-23 18:38:08
Redrobin51 Sun 05-Feb-23 18:45:18
BridgetPark Sun 05-Feb-23 18:57:17
Blossoming Sun 05-Feb-23 19:03:17
Fleurpepper Sun 05-Feb-23 19:13:24
MayBee70 Sun 05-Feb-23 22:14:31
Marydoll Sun 05-Feb-23 23:08:22
AussieGran59 Mon 06-Feb-23 01:10:21
AussieGran59 Mon 06-Feb-23 01:17:38
grandMattie Mon 06-Feb-23 05:38:50
Dorrain Mon 06-Feb-23 05:51:45
Grannie06 Mon 06-Feb-23 06:23:49
Iam64 Mon 06-Feb-23 08:49:00
Marydoll Mon 06-Feb-23 08:52:05
Iam64 Mon 06-Feb-23 09:05:44
Marydoll Mon 06-Feb-23 09:20:58